# SDR CA990210003

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 188CESSNA
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: H4716
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS SENT FOR CORROSION INSPECTION AND AFTER TEARDOWN, THE PROPELLER HUB AND TWO NUTS WERE FOUND CRACKED.  PROPELLER ASSEMBLY WAS OVERHAULED.
